We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Renal Cell Carcinoma

Journal Scan / Research · September 30, 2020

Association Between Immune-Related AEs and Clinical Outcome Following Nivolumab Treatment for mRCC

In Vivo (Athens, Greece)

 

Additional Info

Disclosure statements are available on the authors' profiles:

In Vivo (Athens, Greece)
Association Between Immune-Related Adverse Events and Clinical Outcome Following Nivolumab Treatment in Patients With Metastatic Renal Cell Carcinoma
In Vivo 2020 Sep 01;34(5)2647-2652, K Kobayashi, Y Iikura, M Hiraide, T Yokokawa, T Aoyama, S Shikibu, K Hashimoto, K Suzuki, H Sato, E Sugiyama, M Tajima, T Hama

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading